Seroquel for Burnout syndrome treatment

We have 791 consumer reports for treatment of Burnout syndrome with Seroquel. Burnout syndrome used in 1% of cases.

Patients statistics on Burnout syndrome for Seroquel

Female
Male

Average weight in Lbs
186.84
160.94

Average height in Ft
5′ 5″
5′ 9″

Average age
46
57

Seroquel Circle Diagram 5 consumers of 791 reported about Burnout syndrome

  1. Esther T. Barber says:
    3.5 rating

    Seroquel for Burnout syndrome; Depression

    Hello!! I’ve gained a lot more weight since I took this medication and now I’m even more self-conscious than before, which was bad before. I only buy a lot of things and do not want to go swimming anymore, because when I see a woman who has my figure from before, I start crying and quickly put on a T-shirt. I had such a great figure and now I have this big fat belly. It just changed my whole life. My friend is already desperate with me and I can not stand it anymore and look at it. The drug has also caused my sex life is completely rusty. I am already completely finished because of the weighting surname and now that comes to it. I have not slept with my boyfriend since last year in august or september i do not know any more. I want to get rid of those damned kilos. What can I do??? Can someone please help me before I give myself up and my relationship too. Please help me. Thanks a lot Corina P.s: Pigment spots on the face and body, I’ve got synonymous and are getting worse and more.

    Side effects: Increase in weight
  2. Angela E. Whaley says:
    4.5 rating

    Seroquel for Burnout syndrome

    I was admitted to the Vitos-Klinik Waldkrankenhaus Köppern on August 30, 2011 because of a fatigue syndrome. This is an acute clinic. On the 2nd day I was able to sleep for 5 hours at a time. Then within 4 days I was given Seroquel prolong, although the doctors knew that I had white skin cancer for 10 years. I took Seroquel with coke in the presence of my sister. My legs burned, my intestines burned, my eyes were flushed, all mucous membranes dried out, I had fecal matter and thereupon hemorrhoids, palpitations, high blood pressure. I had heart failure, could not breathe, it felt like a stone, I vomited and dragged myself to the nurse. She said that I should go to my room, she would come soon – my blood pressure was greatly increased. She said it was all psychic. Dr. Paul, the chief doctor, claimed I was a bipolar personality and needed to take that. It was not tried at all with the smallest dose. Most patients of the Vitos clinic get Seroquel

    Side effects: Vomit; Palpitations
  3. Mary W. Kessler says:
    4.5 rating

    Seroquel for Burnout syndrome; Fatigue; Depression

    I broke down 1 1/2 years ago with a burnout. Add to that depression and guilt with a pronounced helper syndrome. I work in the medical field and have the feeling to have to help everyone. I have been successfully employed on Trevilor 150 retard and 75 retard for over a year now. In addition I take Mirtazapine 60 mg in the evening. I was with the drugs and doses super eingsetellt. I only told my doctor that I often sink in thoughts, then I should take in the evening in addition Seroquel 25 mg (I started n. Plan with a tablet and should now every 2 days by 1 tablet increase to a total of 4 Tbl.). But this did not happen. On Saturday evening I took the first tbl and immediately became extremely tired. I was paralyzed. In the morning I woke up and almost could not walk, I felt like swelling everything (neck, chest etc.), the kidneys and all the bones hurt me. I first thought of a viral infection …. over the day it became more violent. I could barely walk, had extreme vertigo attacks, a lot of everything out of my hand and I was completely beside the track, in addition were sweating, tremors, extreme restlessness, muscle twitching, speech difficulties, nausea, heart rhythm disturbances, nightmare, diarrhea. I was partly aggressive, whiny just at the end. In the evening I did not take the Seroquel. Today (Monday) it started almost the same early in the morning. I panicked, was alone at home. I immediately called my friend, who drove me to my doctor. He discontinued the medication immediately because I had all the side effects that were listed. This was a horror trip of the highest degree. I am now getting better and I’m glad that I did not take it yesterday. I have now prescribed Perazin, but now I see the whole thing very skeptical. I should only take it in an emergency.